The article has been automatically translated into English by Google Translate from Russian and has not been edited.
Переклад цього матеріалу українською мовою з російської було автоматично здійснено сервісом Google Translate, без подальшого редагування тексту.
Bu məqalə Google Translate servisi vasitəsi ilə avtomatik olaraq rus dilindən azərbaycan dilinə tərcümə olunmuşdur. Bundan sonra mətn redaktə edilməmişdir.

Vaccinated Pfizer Begins To Show A New Dangerous Side Effect Of The Vaccine

Vaccination against COVID-19 offers you sufficient protection against the virus, but it can also cause several minor side effects. According to the US Centers for Disease Control and Prevention (CDC), these are fatigue, soreness at the injection site, nausea, chills, or mild fever. What serious side effects can the Pfizer-BioNTech vaccine cause? Best life online.

Photo: Shutterstock

It has been found that the more serious side effects that the vaccine can cause are extremely rare. For example, thrombosis caused by the Johnson & Johnson vaccine has been reported in very few cases. A new study has linked Bell's palsy (sudden weakness or paralysis of muscles on one side of the face due to facial nerve damage) to the Pfizer vaccine.

The study, which was published in the journal BMJ Case Reports on July 19, details the case of a 61-year-old patient who was rushed to the emergency room after he started to salivate suddenly, lost the ability to close his right eye and was unable to move his right side. about five hours after receiving the first dose of Pfizer vaccine.

When computed tomography and blood tests found “nothing of concern,” doctors diagnosed the man with Bell's palsy, which is often temporary, and prescribed steroids to help completely eliminate symptoms.

But then the report notes that two days after taking the second dose, the same patient was again hospitalized with more severe facial nerve palsy on the left side.

On the subject: One in five Americans believes they will receive a microchip with the COVID-19 vaccine

"The occurrence of illness immediately after each dose of vaccine strongly suggests that Bell's palsy was associated with the Pfizer-BioNTech vaccine, although a causal relationship cannot be established," wrote Abigail Burroughs, MD, lead author of the study at the Royal Hospital County of Surrey.

After the second incident, the study authors report that the patient, whom they note was overweight, high blood pressure, high cholesterol, and type 2 diabetes, almost completely recovered.

“The patient was advised to discuss future mRNA vaccinations with his doctor on a case-by-case basis, taking into account the risks and benefits of each vaccine,” they wrote.

This is not the first time Bell's palsy has been seen as a potential side effect of the COVID-19 vaccine. During clinical trials, four volunteers who received the Pfizer-BioNTech mRNA vaccine reported facial nerve palsy. In addition, three volunteers who received the Moderna vaccine also reported the condition, as did one person in the placebo group in the trial.

However, some experts warn that despite the findings, there is still insufficient evidence to link the Pfizer vaccine to palsy.

You may be interested in: top New York news, stories of our immigrants and helpful tips about life in the Big Apple - read it all on ForumDaily New York

Bell's palsy is not uncommon and can be a very unfortunate coincidence, said Kevin McConway, emeritus professor of applied statistics at the Open University, who was not involved in the study. "In my opinion, the key point is that even if this patient's Bell's palsy was caused by a vaccine, no report can tell you anything about how likely Bell's palsy is after vaccination."

The study authors note that COVID-19 vaccines are not the first to potentially be associated with facial nerve palsy.

“In 2004, an inactivated intranasal influenza vaccine was found to significantly increase the risk of Bell's palsy and its use was discontinued,” they concluded. "An increase in Bell's palsy has also been observed after the introduction of other influenza and meningococcal vaccines, although a causal relationship has not been established."

Read also on ForumDaily:

A waste of money: why COVID-19 antibody tests don't make sense

One in five Americans believes they will receive a microchip with the COVID-19 vaccine

Some fully vaccinated people could die from COVID-19: who is at risk

WHO says the third wave of the COVID-19 pandemic has begun in the world

vaccine Educational program COVID-19 by-effect
Subscribe to ForumDaily on Google News

Do you want more important and interesting news about life in the USA and immigration to America? Subscribe to our page in Facebook. Choose the "Display Priority" option and read us first. Also, don't forget to subscribe to our РєР ° РЅР ° Р »РІ Telegram - there are many interesting things. And join thousands of readers ForumDaily Woman и ForumDaily New York - there you will find a lot of interesting and positive information. 



 
1063 requests in 2,230 seconds.